# SDR R61A20100348

- Difficulty date: July 15, 2010
- Submitted: July 17, 2010
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 14,520 hours, 10,229 cycles
- System (JASC): 2540 · Lavatories
- Part: Bracket
- Part number: CDSP22003
- Condition: Corroded
- Location: Lavatory
- Part time: 14,520 hours, 10,229 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK.  LEVEL 2 CORROSION WAS FOUND ON THE AFT LAV SINGLE SPLIT JOINT.  MAINTENANCE REPLACED THE SINGLE SPLIT JOINT IAW EMB 170 CMM 25-42-03 AND AMM 20-10-01.  P/N CDSP2200-3.  A/C STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
